# SDR HNAA0700237

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 35,953 hours, 38,819 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Smoke
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE LEFT HAND INBOARD BRAKE ASSEMBLY WAS SMOKING AFTER GATE ARRIVAL.  MAINTENANCE INSPECTED THE NR 2 BRAKE & TAXIED THE AIRCRAFT.  NO DISCREPANCIES NOTED.
